# SDR AUS20020279

- Difficulty date: March 19, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: ES4139
- Condition: Cracked
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, Ford, DOFF10300D
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FRONT HOUSING WEBS CRACKED.
